# SDR UIEA2016051600293

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 289601882
- Condition: Damaged
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW REST OXYGEN MASK HOSE & BAG DAMAGED, LOCATED AT AFT UP 2 EA, AFT LOW RT 1 EA, TTL 4 EA.  IAW AMM 35-21-002-032-001 REV 86 & AMM 35-21-36-402-037-001 REV 86 REPLACED CREW REST MASK.
